| Model Number |
N/A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judsf524 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (judsf524) have been reported from the same facility.
Event or Problem Description
It was reported that the iv tubing cracked at the hub on two devices.No other information was provided.This report addresses the first cracked device.